MAUDE Adverse Event Report: CENTERPOINT SYSTEMS LLC CPS LOCATOR 3D DELIVERY CATHETER; PERCUTANEOUS CATHETER

CENTERPOINT SYSTEMS LLC CPS LOCATOR 3D DELIVERY CATHETER; PERCUTANEOUS CATHETER
Model Number DS2C200-42
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
When the doctor inserted the guiding dilator, there was resistance and a mesh-like tissue was attached to the tip of the dilator.Doctor's opinion: product defect.
 
Additional Manufacturer Narrative
The distributor provided a picture of the dilator with "mesh-like tissue." it was apparent from the picture that mesh-like substance was the braid-tail that is typically cut-off during the manufacturing process.It is likely that the braid-tail was folded into the catheter during a mandrel removal process.Center point did a thorough review of the production records to determine if there were any abnormal occurences during the manufacturing process.All production records indicated there was no problem during manufacturing, thereby demonstrating this is most likely an isolated occurrence.The device was not returned to the manufacturer therefore no final determination could be made.Center point immediately made production personnel aware and completed the investigation with all the available information.Although there was no patient involvement during this event, although it is highly unlikely that this braid wire could be exposed to the patient, center point is reporting this event out of caution as exposed braidwire such as that included in the braid-tail that was mistakingly left in the shaft of the catheter could cause injury to the patient.No further action, including remedial actions (e.G.Recall), are required at this time.

Brand Name
CPS LOCATOR 3D DELIVERY CATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CENTERPOINT SYSTEMS LLC
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
teresa clark
3338 parkway blvd
west valley city, UT 84119
MDR Report Key20325336
Report Number3015970743-2024-00003
Device Sequence Number12787116
Product Code DQY
UDI-Device Identifier00810024670123
UDI-Public00810024670123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model NumberDS2C200-42
Device Lot NumberCL12530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown